- -

On an algebraic version of Tamano’s theorem

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On an algebraic version of Tamano’s theorem

Show full item record

Buzyakova, RZ. (2009). On an algebraic version of Tamano’s theorem. Applied General Topology. 10(2):221-225. doi:10.4995/agt.2009.1735.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86703

Files in this item

Item Metadata

Title: On an algebraic version of Tamano’s theorem
Author:
Issued date:
Abstract:
[EN] Let X be a non-paracompact subspace of a linearly ordered topological space. We prove, in particular, that if a Hausdorff topological group G contains closed copies of X and a Hausdorff compactification bX of X then ...[+]
Subjects: Topological group , Hausdorff compactification , Normal space , Stationary set
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1735
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1735
Type: Artículo

This item appears in the following Collection(s)

Show full item record